# SDR MALA030268

- Difficulty date: May 15, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WITH GEAR SELECTEDDOWN THERE WAS NO RT MAIN GREEN LIGHT INDICATION.  THERE WAS NO AMBER DIWSAGREEMENT LIGHT.  A GO-AROUND WAS INITIATED.  WHEN FLAPS WERE SELECTED UP THE RT MAIN GEAR LIGHT CAME ON.  A/C LANDED WITHOUT INCIDENT.  INSPECTED A/C AND FOUND SAFE FOR FERRY FLIGHT FROM SCE TO DTW FOR RT MLG INDICATION.  MAINTENANCE REPLACED MLG DOWNLOCK SWITCH (RT) IAW SAAB 340 AMM CHAP 32-61. ALL CHECKS GOOD.
